Extendibility of G-maps to pseudo-equivaleuces to finite G-CW-complexes whose fundamental graups are finite(共著)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)59-69
Number of pages11
JournalOsaka Journal of Mathematics
Volume21
Publication statusPublished - 1984

Cite this

@article{b4405b3f212640429be629efd472c824,
title = "Extendibility of G-maps to pseudo-equivaleuces to finite G-CW-complexes whose fundamental graups are finite(共著)",
author = "Masaharu Morimoto",
year = "1984",
language = "English",
volume = "21",
pages = "59--69",
journal = "Osaka Journal of Mathematics",

}

TY - JOUR

T1 - Extendibility of G-maps to pseudo-equivaleuces to finite G-CW-complexes whose fundamental graups are finite(共著)

AU - Morimoto, Masaharu

PY - 1984

Y1 - 1984

M3 - Article

VL - 21

SP - 59

EP - 69

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

ER -